EIT EMERGING IMPLANT TECHNOLOGIES GMBH T-HANDLE INSERTER; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Back to Search Results |
| Catalog Number |
PET30101 |
| Medical Device Problem Codes |
Detachment of Device or Device Component (2907); Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/24/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H3, h6: the device was received, the investigation is in progress, no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that on (b)(6) 2024, the doctor used the t-handle inserter to place a spacer in the disc space.It was a smaller spacer so the t-handle did not need to be twisted to position the spacer.When the spacer was properly positioned, the one arm of the t-handle fell off as doctor was handing the instrument to the surgical technologist.All parts were retrieved and saved and the case was not delayed.The procedure completed successfully.There was no patient consequences.This report is for a t-handle inserter.This is report 1 of 1 for (b)(4).
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Additional narrative: h3, h6: part: pet30101.Lot: e19di1070.Supplier: (b)(4).Batch1: released on 19 november 2019 with no discrepancies.No nonconformance reports (ncrs) were generated during production.The ri identified no issues during the manufacturing and release of this device that could have contributed to the problem reported by the customer.The product was returned to depuy synthes for evaluation.Visual inspection of the returned sample revealed that one t-bar of the t-handle inserter was found broken.The broken fragment was returned for examination.Therefore, the reported condition can be confirmed.The observed condition of the device was consistent with a component failure that may have been caused by exposure to excessive/unintended forces.A dimensional inspection was not performed due to post manufacturing damage.A functional evaluation was not performed due to post manufacturing damage.The overall complaint was confirmed as the observed condition of the t-handle inserter would contribute to the complained device issue.Based on the investigation findings and it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.The drawings reflecting the current and manufactured revisions were reviewed.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.